RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 6, Pages 1251–1253 (Mi dan36664)  

MATHEMATICS

The solvability of the first boundary value problem for a sixth order differential equation of elliptic type

P. T. Dybov

Moscow Engineering Physics Institute

Full text: PDF file (401 kB)

Bibliographic databases:

UDC: 517
Presented: И. Н. Векуа
Received: 07.07.1971

Citation: P. T. Dybov, “The solvability of the first boundary value problem for a sixth order differential equation of elliptic type”, Dokl. Akad. Nauk SSSR, 202:6 (1972), 1251–1253

Citation in format AMSBIB
\Bibitem{Dyb72}
\by P.~T.~Dybov
\paper The solvability of the first boundary value problem for a sixth order differential equation of elliptic type
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 6
\pages 1251--1253
\mathnet{http://mi.mathnet.ru/dan36664}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0298211}
\zmath{https://zbmath.org/?q=an:0246.35034}


Linking options:
  • http://mi.mathnet.ru/eng/dan36664
  • http://mi.mathnet.ru/eng/dan/v202/i6/p1251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019